Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Generalized Perfect Numbers Connected with Arithmetic Functions

PP: 249-253
Azizul Hoque, Himashree Kalita,
In this paper, we obtain some new results for perfect numbers and generalized perfect numbers connected with the relationship among arithmetic functions σ,ϕ and ψ. These arithmetic functions and their compositions play vital role in this work.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved